MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM VIDA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM VIDA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11060815
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of a potential injury involving the magnetom vida system.According to the complaint report a ferromagnetic iron block was attracted to the magnet.No information has been provided to date if an injury has occurred.Additional information has been requested but not yet received from the customer.
 
Additional Manufacturer Narrative
E1: a facility contact name and phone number were not provided for reporting.H3, h6: the investigation is ongoing.The root cause has not been identified.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be the introduction of ferromagnetic pieces into the mr examination room and therefore a user error.According to the information received there was no injury associated with this issue.It was stated that a ferromagnetic iron block was taken into the magnet room and attracted to the magnet.Due to the strong magnetic field, particular safety measures must be adhered to in order to prevent injuries.Therefore, the corresponding magnetom operator manual and the magnetom system owner manual provide clear instructions and warnings regarding both magnetic field hazards and training of personnel with regards to mr safety.However, the responsibility to instruct personnel and patients who have access to the mr examination room about magnetic field hazards lies with the customer.The manuals state that only equipment specified or recommended for use in the controlled area (mr examination room) shall be used.The introduction of ferromagnetic objects into the magnetic field is contrary to the statements given in the operating instructions.Furthermore, special warning signs are posted at the entrance of the controlled access area (magnet room).

Brand Name
MAGNETOM VIDA (DE)
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
henkestrasse 127
erlangen 91052
GM   91052
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23876618
Report Number3002808157-2025-00044
Device Sequence Number15865573
Product Code LNH
UDI-Device Identifier04056869039176
UDI-Public(01)04056869039176
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11060815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown